# SDR SWAA002656

- Difficulty date: December 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,115 hours, 62,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA. STR SPLICES CORRODED AT BS 907 & BS 910, STR 26L & STR 25R. R&R STR SPLICES PER SRM.
